# SDR DALA2024123012096

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 87,401 hours, 28,028 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5645 1R DOOR, SLIDE ARM LEVER WOULD NOT ARM DOOR DUE TO LEVER NOT STAYING IN DETENT ON FIRST TWO ATTEMPTS. CORRECTIVE ACTION: FOUND DEBRIES AROUND GIRT BAR SLIDE HOUSING. REMOVED DEBRIES, DOOR OPS & ARM/DISARM NML. (6907090)
